# SDR QXEA2010052800314

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 154-156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - ON RT INBD SEAT TRACK NR 12 AT APPROX STA X154-X156 THERE IS CORROSION INSIDE THE TRACK.  REMOVED CORROSION BY BLENDING AND POLISHING SMOOTH.  MAX MATERIAL LOSS WAS .008.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED ALL BARE METAL.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.
